# SDR 495

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 6,572 hours
- Engine: Allsn 250C40B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 23060420
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NOTICED FLUCTUATING ENGINE OIL PRESSURE ON NR 2 ENGINE.  PULLED OUT AIRCRAFT EMERGENCY PROCEDURE CHECKLIST.  FOLLOWED EMERGENCY PROCEDURE.  OIL PRESSURE DECREASED BELOW 52.5± 2.5 PSI.  SECURED NR 2 ENGINE.  COMPLETED RUN ON LANDING ON THE GRASS STRIP AT INTRACOASTAL CITY.  COMPLETED AIRCRAFT SHUTDOWN ACCORDING TO CHECKLIST.  NO EXCEEDANCES ON AIRCRAFT.
